# SDR 2006UALA01176

- Difficulty date: October 27, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF-WING SLIDE LATCHES FAILED TORQUE CHECK.  REMOVE AND REPLACE LATCHES IAW B767 MM25-65-98.
